Virtual domination of 3–manifolds

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

For any closed oriented hyperbolic 3–manifold M and any closed oriented 3–manifold N, we show that M admits a finite cover M′ such that there exists a degree-2 map f:M′→N, ie M virtually 2–dominates N.

Original languageEnglish (US)
Pages (from-to)2277-2328
Number of pages52
JournalGeometry and Topology
Volume19
Issue number4
DOIs
StatePublished - Jul 29 2015
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Keywords

  • Degree-nonzero map
  • Finite cover
  • Hyperbolic 3–manifold

Fingerprint

Dive into the research topics of 'Virtual domination of 3–manifolds'. Together they form a unique fingerprint.

Cite this